# SDR IXXA20150726097

- Difficulty date: May 8, 2015
- Submitted: July 26, 2015
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 79,359 hours, 36,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: 113T12329
- Condition: Damaged
- Location: Te Falp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 FLAP SUPPORT OUTBOUND, REACTION LINK LOWER BEARING GREASE SEAL DAMAGED.  R & R ROLLER BEARINGS IN REPAIRED REACTION LINK IAW CMM 27-51-84 & ENGINEERING DOCUMENT 47158REA05.
